# SDR SWIA200616387

- Difficulty date: March 7, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N236SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120312
- Aircraft time: 23,432 hours, 31,100 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO WINDSHIELD CRACKED RIGHT SIDE.  REPLACED RIGHT WINDSHIELD IAW 56-10-01, PN NP-151311-2 SN OFF 96026H2228.
